MathSciNet Relay Station
MathSciNet bibliographic data
MR2388820 92D30 (39A11)
Li, Jianquan; Ma, Zhien; Brauer, Fred Global analysis of discrete-time SI and SIS epidemic models. Math. Biosci. Eng. 4 (2007), no. 4, 699–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement